# SDR FDEA202306070998

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-300
- Aircraft serial: 63143
- Aircraft time: 76 hours, 35 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: M0DREF39545
- Condition: Out Of Alignment
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR MISALIGNED AND WILL NOT CLOSE. FOUND MOVABLE CEILING PANEL ROLLER OUT OF TRACK,  REPOSITIONED ROLLER, OPS CHK GOOD. A/C OK FOR SERVICE.
